A certain system of Diophantine equations. II.

Pavel Bartoš

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 2, page 168-172
  • ISSN: 0528-2195

How to cite


Bartoš, Pavel. "O jednej sústave diofantických rovníc. II.." Časopis pro pěstování matematiky 099.2 (1974): 168-172. <http://eudml.org/doc/21206>.

author = {Bartoš, Pavel},
journal = {Časopis pro pěstování matematiky},
language = {slo},
number = {2},
pages = {168-172},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jednej sústave diofantických rovníc. II.},
url = {http://eudml.org/doc/21206},
volume = {099},
year = {1974},

AU - Bartoš, Pavel
TI - O jednej sústave diofantických rovníc. II.
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 2
SP - 168
EP - 172
LA - slo
UR - http://eudml.org/doc/21206
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.